# SDR SWAA2022110152298

- Difficulty date: October 3, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U141
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN INTERCOSTAL BETWEEN STA 328 AND 344 LBL 46 WL 208.1 IS CRACKED. 124-002 / [01] PERFORMED HFEC INSPECTION PER B737 NDT PART 6 51-00-00 PROCEDURE 23; VERIFIED CRACK. CRACK LENGTH 0.750'. TOOL USED OLYMPUS NORTEC 600 B/C 172389; CAL DUE DATE 03/23.;[02] INSTALLED EWIS PROTECTION AT FLOOR STRUCTURE BETWEEWN STA328 TO STA 344 AND BETWEEN LBL 60 TO LBL30 AS PER B737-7 AMM 20-60-07-913-801.;[03] REMOVED INTERCOSTAL BETWEEN STA328 TO STA 344 AND LBL 46 AS PER B737-7 SRM 51-40-02-0G-0.;[04] LOCATED AND OPENED NEW FASTENER HOLES AT NEW INTERCOSTAL AS PER B 737-7 SRM 51-40-02-0G-0.;[05] VERIFIED STEPS 2 AND 3 - INSTALLED EWIS PROTECTION AND REMOVED INTERCOSTAL BETWEEN STA328 TO STA 344 AND LBL 46;[06] VERIFIED STEP 4 - LOCATED AND OPENED NEW FASTENER HOLES AT NEW INTERCOSTAL;[07] OK TO INSTALL NEW INTERCOSTAL;[08] I9NSTALLED NEW INTERCOSTAL BETWEEN STA 328 TO STA 344 AND LBL 46 AS PER B737-7 SRM 51-40-02-0G-0.;[09] REMOVED EWIS PROTECTION BETWEEN STA 328 TO STA 344 AND BETWEEN LBL60 TO LBL 30 AS PER B737-7 AMM 20 -60-07-913-801;[10] VERIFIED STEPS 8 AND 9 - REMOVED EWIS PROTECTION AND INSTALLED NEW INTERCOSTAL BETWEEN STA 328 TO STA 344 AND LBL 46.
